# SDR EHA2002F00001

- Difficulty date: May 22, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N827MS
- Make and model: Bell 212
- Aircraft serial: 31205
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Control Servo
- Part number: 212001720003
- Part serial: 376
- Condition: Inoperative
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING THE TAIL ROTOR SERVO WITH A TESTED, (TIME CONTINUED), SERVICEABLE UNIT, A MAINTENANCE OPERATIONAL CHECK FLIGHT WAS CONDUCTED.  DURING THE MOC FLIGHT, THE UPPER SEAL FOR THE SERVO FAILED, CAUSING LOSS OF NR1 HYDRAULIC PRESS.  THE AIRCRAFT RETURNED TO BASE, ANOTHER SERVICEABLE TAIL ROTOR SERVO WAS INSTALLED, MOC FLIGHT CONDUCTED WITHOUT INCIDENT, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
